# SDR ASOA2016011414378

- Difficulty date: January 14, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CARGO TRACKS CORRODED FROM FS 559+86-559+122, RBL9.  EVALUATED CARGO FLOOR TRACKS, 2 EA FS 559+86-559+122, FOUND TO BE OUT OF LIMITS IAW SRM 53-61-49.  REMOVED 2EA CARGO FLOOR TRACKS FS 559-86-FS 559+122 IAW AMM 53-00-49-000-801. FABRICATED NEW SEAT TRACKS 2 EA CARGO FLOOR TRACKS 559+86-FS 559+122, RBL9 IAW AMM 53-00-49-400-801.  COMPLIED WITH EC/TC RO 601R-53-00-485.
